Translator Disclaimer
2018 A colored Khovanov spectrum and its tail for $\mathit{B}$–adequate links
Michael Willis
Algebr. Geom. Topol. 18(3): 1411-1459 (2018). DOI: 10.2140/agt.2018.18.1411

Abstract

We define a Khovanov spectrum for s l 2 ( ) –colored links and quantum spin networks and derive some of its basic properties. In the case of n –colored B –adequate links, we show a stabilization of the spectra as the coloring n , generalizing the tail behavior of the colored Jones polynomial. Finally, we also provide an alternative, simpler stabilization in the case of the colored unknot.

Citation

Download Citation

Michael Willis. "A colored Khovanov spectrum and its tail for $\mathit{B}$–adequate links." Algebr. Geom. Topol. 18 (3) 1411 - 1459, 2018. https://doi.org/10.2140/agt.2018.18.1411

Information

Received: 8 August 2016; Revised: 20 January 2017; Accepted: 28 February 2017; Published: 2018
First available in Project Euclid: 26 April 2018

zbMATH: 06866403
MathSciNet: MR3784009
Digital Object Identifier: 10.2140/agt.2018.18.1411

Subjects:
Primary: 57M25, 57M27

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
49 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 3 • 2018
MSP
Back to Top